# SDR CA020509010

- Difficulty date: February 5, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Part number: 471515
- Condition: Shorted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER GEAR UP SELECTION WE GOT 3 GREEN, 3 RED, AND LIGHT IN GEAR HANDLE.  ABNORMAL CHECKLIST: ALTERNATE LANDING GEAR EXTENSION PERFORMED. AIRCRAFT LANDED UNEENTFULLY. PAX BRIEFING IN AIRCRAFT. MAINTENANCE INVESTIGATION DETERMINED THE NOSE WHEEL CENTERING SENSOR WIRES WERE FOUND LEAKING TO GROUND. THE WIRE HARNESS ASSEMBLY P/N 47151-5 WAS REPLACED. LANDING GEAR RETRACTION/EXTENSION CHECKED. AIRCRAFT RETURNED TO SERVICE.
